# SDR SWAA2022030405433

- Difficulty date: March 8, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 55,649 hours, 27,469 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BETWEEN STA 787 AND 767 FWD FLOOR SHIELD IS CORRODED TOP SURFACE IN SEVERAL AREAS AS MARKED / REMOVED CORROSION ON TOP SURFACE OF FWD FLOOR SHIELD AT BS 767 TO BS 787. ORIGINAL THICKNESS .050'; MATERIAL REMOVED .018' MATERIAL REMAINING .032'; MATERIAL FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 REMOVED AND REPLACED FWD FLOOR SHIELD BETWEEN BS 767 TO 787 AFT CARGP OAW DWG #146A0081 REV A & SRM 51-40-02-0G-0; APPLIED CIC IAW AMM 51-21-91
